Are the coefficients of a polynomial well-conditioned functions of its roots?
Numerische Mathematik, Tome 61 (1992) no. 3, pp. 383-394
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1992__61_3_133628,
author = {Frank Uhlig},
title = {Are the coefficients of a polynomial well-conditioned functions of its roots?},
journal = {Numerische Mathematik},
pages = {383--394},
year = {1992},
volume = {61},
number = {3},
zbl = {0766.65043},
url = {http://geodesic.mathdoc.fr/item/NUMA_1992__61_3_133628/}
}
Frank Uhlig. Are the coefficients of a polynomial well-conditioned functions of its roots?. Numerische Mathematik, Tome 61 (1992) no. 3, pp. 383-394. http://geodesic.mathdoc.fr/item/NUMA_1992__61_3_133628/